Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had bleeding, spotting, increase in stomach size. TSH level abnormal. On euthyroid. Cause?

my tsh levels have been reported to be 100. i had a baby 6 months back. i had bled for couple of days in december 2012. after that there has been no periods. but slight spotting has been there couple of times. now i'm feeling as if my stomach size is increasing. but have done home pregnacy test three times with a gap of some weeks.& all of it showed negative. since a week i have started taking euthyriod 100mg. what could be the cause of increasing stomach size?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The increase in the size of the abdomen and the decrease in the blood flow during the periods is likely to be related to the decrease in the thyroid hormone levels in your body. You need to get your thyroid hormone levels re assessed after 6 weeks for proper dose titration.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor